Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 380, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2008, 6:11 PM EDT for Cherokee County, Cobb County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2008, 6:11 PM EDT (22:11 UTC)
- Expired
- Jun 29, 2008, 6:47 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Cherokee County, GA, Cobb County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:43 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 29, 3:43 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN JUN 29 2008 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... ANOMALOUS DEEP UPPER TROUGH IN THE NE U.S. DRIVING AN UNUSUALLY STRONG EARLY SUMMER COLD FRONT INTO THE SE U.S. THIS WILL COMBINE WITH ABUNDANT LOW-LEVEL MOISTURE AND INSTABILITY TO BRING SHRA/TSRA TO THE CWA NEXT 12 HOURS AND TO THE FAR SOUTHERN PART OF THE CWA INTO MON. MAIN CONCERN FOR SHORT TERM...FIRST PERIOD...IS THREAT FOR SHRA/TSRA AND THREAT FOR SEVERE. GIVEN THE FRONT...PROGGED INSTABILITY OF 2000 J/KG CAPE...LIS TO -4...AND BETTER THAN NORMAL LOW-LEVEL WIND FIELDS FOR THIS TIME OF YEAR...30-35 KT WESTERLY LOW-LEVEL WINDS CENTRAL GA...THREAT FOR SEVERE APPEARS TO BE BETTER THAN JUST THE NORMAL ISOLD DIURNAL PULSE VARIETY. HOWEVER...EXTENSIVE LOW/MID CLOUDS INTO EARLY AFTERNOON ACROSS MUCH OF THE CWA LEFT THE AREA MORE STABLE THAN RECENTLY AND HAS SO FAR LIMITED SHRA/TSRA DEVELOPMENT AND EQUALLY INTENSITY. CLOUDS BEGAN TO BREAK OUT 17-18Z AND DEVELOPMENT OF SHRA/TSRA BEGAN AT THAT TIME. TWO AREAS OF INITIAL DEVELOPMENT NOTED...ONE AHEAD OF THE FRONT IN N AL/N GA...THE FRONT OF WHICH APPEARS TO BE ALONG A BNA-GWO LINE AT 18Z...AND ANOTHER IN CENTRAL AL WHICH IS PUSHING INTO SC GA. THIS IS WHERE THE MOST HEATING OCCURRED EARLIER. AIR MASS APPEARS TO BE QUITE TROPICAL AND SATURATED AND SO FAR THIS HAS LIMITED SEVERE POTENTIAL. 12Z FFC SOUNDING SHOWED THE AIR MASS WAS ACTUALLY QUITE A BIT MORE STABLE THAN AT THIS TIME YESTERDAY. NONETHELESS...THE THREAT FOR SVR EXISTS GIVEN THE BETTER THAN NORMAL DYNAMICS FOR THIS TIME OF YEAR AND A SVR WATCH HAS BEEN ISSUED UNTIL 01Z. STILL THINKING THAT SEVERE WILL BE ISOLD OVERALL. MOST OF THE SIGNIFICANT ACTIVITY WILL OCCUR PRIOR TO THE 00Z ZONE INITIALIZATION TIME...BUT WILL NEED TO HOLD ONTO AT LEAST HIGH CHANCE POPS UNTIL 06Z...ESPECIALLY ACROSS THE SE HALF OF THE CWA. MUCH DRIER AIR BEGINS TO FILTER INTO THE CWA FROM THE NW AFTER 06Z. SOME LOW POPS WARRANTED ACROSS THE SE PART OF THE CWA AFT 06Z AS FRONT DRIFTS INTO THAT AREA. FOR MON...SOME MOISTURE LINGERS ACROSS THE EXTREME SE PART OF THE CWA AS THE FRONT LINGERS IN THAT AREA. UPPER SUPPORT TO PUSH THE SYSTEM OUT OF THE AREA UNUSUALLY STRONG FOR THIS TIME OF YEAR AND MODELS IN GOOD AGREEMENT ON THIS. THUS...AFT 00Z TUE...WILL REMOVE POPS FROM THE ENTIRE CWA FOR THE REMAINDER OF THE SHORT TERM. MAV MOS...AS HAS OFTEN BEEN THE CASE RECENTLY...APPEARS TO BE WAY TOO COOL FOR MIN TEMPS TONIGHT. WARMER MET MOS APPEARS MORE REASONABLE...SO HAVE DEFINITELY LEANED IN THAT DIRECTION. CLOUD COVER TONIGHT WILL RESULT IN FAIRLY UNIFORM AND MILD LOW TEMPS. FOR MON...SUNSHINE NORTH WILL OFFSET COOLER/DRIER AIR MASS. CLOUD COVER SOUTH WILL HOLD TEMPS DOWN THERE. TEMPS MON SHOULD BE NEAR OR SLIGHTLY BELOW NORMAL. FOR THE REMAINDER OF THE SHORT TERM TEMPS...FEEL THAT MAV MOS WAY TOO COOL FOR MIN TEMPS TUE-WED AND INCONSISTENT WITH GRIDDED MOS DATA. HAVE WARMED ALL AREAS SEVERAL DEGREES. JUST DO NOT SEE LOWS IN THE LOW 50S AROUND JULY 1ST. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... THE MID PART OF THE WEEK APPEARS TO BE A REPEAT OF LAST WEEKS PATTERN WITH A UNUSUALLY DRY AIR MASS PRESENT OVER THE REGION TUE-WED AS THE POLAR VORTEX ONCE AGAIN BECOMES ANOMALOUSLY DEEP FOR SUMMER. HOWEVER...MOISTURE RETURNS IN EARNEST FOR THE LATER HALF OF THE EXTENDED. THE NE U.S. UPPER TROUGH LIFTS OUT AND THE BERMUDA RIDGE AND UPPER SUBTROPICAL RIDGE BECOME FIRMLY ESTABLISHED ACROSS THE SE U.S. WEAK LOW PRESSURE DEVELOPS OVER THE MID SOUTH BETWEEN THE SW U.S. UPPER HIGH AND THE UPPER HIGH OFF THE SE U.S. COAST. THIS PUTS THE MID SOUTH AND SE STATES IN A VERY MOIST...TROPICAL FLOW. SUPPORT IS BETTER THAN NORMAL FOR SCATTERED TO WIDESPREAD SHRA/TSRA DURING THE LATER HALF OF THE WEEK. FOR NOW HAVE STOPPED AT 40 PERCENT POPS GIVEN DAY-TO-DAY UNCERTAINTY...BUT THUNDERSTORMS APPEAR TO BE A GOOD BET...STARTING IN CENTRAL AREAS THU...AND ALL AREAS FRI-SUN. THE NEXT ADVERTISED FRONT AT THIS POINT APPEARS TO BE HELD UP WELL NORTH OF THE CWA...SO SHOULD NOT IMPACT THE FORECAST AT THIS TIME. TEMPERATURES WILL CREEP BACK CLOSER TO NORMAL VALUES. HIGH HUMIDITY WILL RESULT IN INCREASINGLY WARM...MUGGY NIGHTS...BUT DAYTIME TEMPS WILL GENERALLY BE HELD INTO THE UPPER 80S AND LOWER 90S. AGAIN...MEX MOS MIN TEMPS TOO COOL DURING THE LATER PERIODS GIVEN TROPICAL AIR MASS PROGGED OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 86 63 87 62 / 50 10 0 0 0 ATLANTA 69 85 65 86 65 / 50 10 0 0 0 BLAIRSVILLE 64 80 58 82 58 / 40 10 0 0 0 CARTERSVILLE 66 85 60 86 59 / 40 10 0 0 0 COLUMBUS 71 88 66 91 66 / 60 10 0 0 0 GAINESVILLE 67 85 63 85 64 / 50 10 0 0 0 MACON 72 87 65 91 64 / 60 10 0 0 0 ROME 66 86 61 86 61 / 30 10 0 0 0 PEACHTREE CITY 69 85 61 86 60 / 50 10 0 0 0 VIDALIA 73 88 69 90 68 / 60 30 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 28, 11:15 PM EDT, 18 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 PM EDT SAT JUN 28 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 PM EDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...OVERNIGHT SATURDAY NIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... A SURFACE TROUGH WILL REMAIN JUST SOUTHEAST OF THE APPALACHIAN MOUNTAINS TONIGHT...WHILE A WEAK UPPER LEVEL DISTURBANCE PASS OVERHEAD. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORM WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. .DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA OVERNIGHT...AS A WEAK SURFACE TROUGH MEANDERS ACROSS NORTH GEORGIA AND A WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS THE TENNESSEE VALLEY. INSTABILITIES WILL BE WEAK...SO THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY ON SUNDAY...A FEW OF WHICH MAY BE SEVERE. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY...AND A SLIGHT CHANCE TUESDAY THROUGH INDEPENDENCE DAY...MAINLY OVER CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REST OF THE NIGHT.
In the hours before
Special weather statement, Jun 29, 5:37 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 PM EDT SUN JUN 29 2008 GAZ020-030-292200- 537 PM EDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS OF 45 TO 50 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN POLK AND BARTOW COUNTIES UNTIL 600 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF KINGSTON TO TAYLORSVILLE...TO CEDARTOWN...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS OF 45 TO 50 MPH WITH THESE THUNDERSTORMS ARE LIKELY. THIS MAY CAUSE TREES AND POWER LINES TO BE BLOWN DOWN. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 29, 5:45 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT SUN JUN 29 2008 GAZ015-292230- 545 PM EDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN LUMPKIN COUNTY UNTIL 630 PM EDT... AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NIMBLEWILL...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS THUNDERSTORM...INCLUDING THE CITIES OF NIMBLEWILL AND PORTER SPRINGS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 29, 5:46 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 PM EDT SUN JUN 29 2008 GAZ108>110-292215- 546 PM EDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 615 PM EDT... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF ABBEVILLE TO 6 MILES SOUTHEAST OF OWENSBORO...MOVING EAST AT 32 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OWENSBORO...ROCHELLE... BROWNING...ABBEVILLE...EASTMAN...MILAN AND CHAUNCEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 29, 5:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 556 PM EDT SUN JUN 29 2008 GAZ060-292230- 556 PM EDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN PUTNAM COUNTY UNTIL 630 PM EDT... AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STANFORDVILLE...MOVING EAST AT 26 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PUTNAM COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STANFORDVILLE...WILLARD...NONA...WARFIELD...EATONTON... ROCKVILLE AND PHOENIX. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 29, 5:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 558 PM EDT SUN JUN 29 2008 GAZ041-292245- 558 PM EDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN HARALSON COUNTY UNTIL 645 PM EDT... AT 553 PM EDT/453 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM FELTON TO 10 MILES NORTHWEST OF TALLAPOOSA...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE ACROSS HARALSON COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALLAPOOSA...FELTON...BUDAPEST...BUCHANAN...WACO...BREMEN AND DRAKETOWN. THESE WINDS WILL BE SUFFICIENT TO BLOW DOWN SMALL OR WEAK TREES AND POSSIBLY SOME POWER LINES. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 29, 5:59 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 559 PM EDT SUN JUN 29 2008 GAZ084-292230- 559 PM EDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILKINSON COUNTY UNTIL 630 PM EDT... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF IRWINTON...MOVING NORTHEAST AT 36 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WILKINSON COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NICKLESVILLE...MCINTYRE...IRWINTON AND TOOMSBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 39 min |
| Jun 29, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 32 min |
| Jun 29, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 51 min |
| Jun 29, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 34 min |
| Jun 29, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 48 min |
| Jun 29, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 44 min |
| Jun 29, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 51 min |
| Jun 29, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 45 min |
| Jun 29, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 33 min |
| Jun 29, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 41 min |
| Jun 29, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 39 min |
| Jun 29, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 46 min |
| Jun 29, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.